MAUDE Adverse Event Report: BioHorizons Implant Systems BioHorizons Conical CAD/CAM Ti blank

BioHorizons Implant Systems BioHorizons Conical CAD/CAM Ti blank
Model Number CRTBIV
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction

Brand Name
BioHorizons Conical CAD/CAM Ti blank
Common Device Name
Conical CAD/CAM Ti blank
Manufacturer (Section D)
BioHorizons Implant Systems
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BioHorizons Implant Systems
2300 riverchase center
birmingham AL 35244
MDR Report Key50098568
Report Number1060818-2026-25541
Device Sequence Number10271749
Product Code NHA
UDI-Device Identifier00847236027780
UDI-Public00847236027780
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K240187
Exemption NumberVMSR
Number of Events Summarized9
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCRTBIV
Device Catalogue NumberCRTBIV
Is the Reporter a Health Professional? No
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown